# SDR DHL9671539D

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FUSELAGE FRAME HAS DENTS AT STA 580  BETWEEN STR 6R AND STR 7R.   INSTALLED FRAME DOUBLER REPAIR, PER SRM 53-10-4, 13 INCHES BY 2 INCHES BY 1 INCH .
